Open Access
2007 On the Lp norm of spectral clusters for compact manifolds with boundary
Hart F. Smith, Christopher D. Sogge
Author Affiliations +
Acta Math. 198(1): 107-153 (2007). DOI: 10.1007/s11511-007-0014-z


We use microlocal and paradifferential techniques to obtain L8 norm bounds for spectral clusters associated with elliptic second-order operators on two-dimensional manifolds with boundary. The result leads to optimal Lq bounds, in the range 2⩽q⩽∞, for L2 - normalized spectral clusters on bounded domains in the plane and, more generally, for two-dimensional compact manifolds with boundary. We also establish new sharp Lq estimates in higher dimensions for a range of exponents q̅nq⩽∞.

Funding Statement

The authors were supported by the National Science Foundation, Grants DMS-0140499, DMS-0099642, and DMS-0354668.


Download Citation

Hart F. Smith. Christopher D. Sogge. "On the Lp norm of spectral clusters for compact manifolds with boundary." Acta Math. 198 (1) 107 - 153, 2007.


Received: 15 November 2005; Published: 2007
First available in Project Euclid: 31 January 2017

MathSciNet: MR2316270
Digital Object Identifier: 10.1007/s11511-007-0014-z

Rights: 2007 © Institut Mittag-Leffler

Vol.198 • No. 1 • 2007
Back to Top